MAUDE Adverse Event Report: ARRINEX, INC. CLARIFIX II SYSTEM, US; CRYOSURGICAL UNIT AND ACCESSORIES

ARRINEX, INC. CLARIFIX II SYSTEM, US; CRYOSURGICAL UNIT AND ACCESSORIES
Model Number CFX-1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 04/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Two weeks post clarifix procedure ((b)(6) 2021), the patient presented with a severe nose bleed ((b)(6) 2021).The patient was packed with rhinorocket and admitted to the hospital for observation.The patient had a unilateral bleed on the left side, was on eliquis and a prior history of polyps and sinus surgery.The next day ((b)(6) 2021), the doctor took the patient to the or to cauterize the sphenopalatine artery branch on the left side.No further bleeding has been reported.

Brand Name
CLARIFIX II SYSTEM, US
Common Device Name
CRYOSURGICAL UNIT AND ACCESSORIES
Manufacturer (Section D)
ARRINEX, INC.
127 independence dr.
menlo park CA
MDR Report Key11728009
Report Number3006345872-2021-00004
Device Sequence Number14207968
Product Code GEH
UDI-Device Identifier00868438000234
UDI-Public00868438000234
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCFX-1000
Device Catalogue NumberCFX-1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR